# SDR DALA2024031503366

- Difficulty date: July 21, 2022
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 110,062 hours, 17,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 ER/A 600432-14 WAS ISSUED FOR WING CENTER SECTION NAD LH PICKLE FORK FITTING CORROSION REMOVAL. DTA/DTE IS REQUIRED. CORRECTIVE ACTION: REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP (2330679)
